Bulletin of the American Mathematical Society

A logical expansion in mathematics

Hassler Whitney

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 38, Number 8 (1932), 572-579.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183496087

Zentralblatt MATH identifier
0005.15402

Mathematical Reviews number (MathSciNet)
MR1562461

Citation

Whitney, Hassler. A logical expansion in mathematics. Bulletin of the American Mathematical Society 38 (1932), no. 8, 572--579. http://projecteuclid.org/euclid.bams/1183496087.


Export citation